Translator Disclaimer
2018 On the planarity of cyclic graphs
Mohammad Naghshinehfard, Foroud Parvaneh
Rocky Mountain J. Math. 48(3): 913-926 (2018). DOI: 10.1216/RMJ-2018-48-3-913

Abstract

We classify all finite groups with planar cyclic graphs. Also, we compute the genus and crosscap number of some families of groups (by knowing that of the cyclic graph of particular proper subgroups in some cases).

Citation

Download Citation

Mohammad Naghshinehfard. Foroud Parvaneh. "On the planarity of cyclic graphs." Rocky Mountain J. Math. 48 (3) 913 - 926, 2018. https://doi.org/10.1216/RMJ-2018-48-3-913

Information

Published: 2018
First available in Project Euclid: 2 August 2018

zbMATH: 06917354
MathSciNet: MR3835579
Digital Object Identifier: 10.1216/RMJ-2018-48-3-913

Subjects:
Primary: 05C25
Secondary: 05C10

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • 2018
Back to Top